1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Strains - Very strange shaky feeling with a strain of Kratom???

Discussion in 'Kratom' started by Hardguy32, Oct 25, 2013.

  1. Hardguy32

    Hardguy32 Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Oct 23, 2013
    from U.S.A.
    Hello, whats up to everyone out there! This is my first post! AFOAF has been taking kratom and different strains of it as well for about a year now. He takes about a little more than a tablespoon 3 or 4 times a day. Anyway, he recently ordered some Super Green Bali and the effects were not very satisfying for him. It was a feeling of being sick to his stomach with some sweating, but the main side affect that he was concerned about was his whole body feeling shaky. Especially shaky in his arms and hands. He wanted to know what some people thought about it. Should he just not take that strain any more? He also wanted to know if any those were symptoms of Overdose of kratom. Especially the shaking. Thanks.....
     
  2. Jizzmasterzero

    Jizzmasterzero Silver Member

    Reputation Points:
    35
    Messages:
    130
    Joined:
    Dec 4, 2012
    from Southeast USA
    AFOAF has used kratom for two years, but He has never really pushed the limits. From what He has read on other forums, some people get "The Wobbles" from certain strains, especially Bali. It sounds like their eyes don't focus well, but he has never experienced that. He has experienced nausea and vomiting with too high a dose, but no shaking of the entire body. Maybe your buddy should try again, but at half the the dose. Who knows, maybe the vendor sent him an extract enhanced blend by accident? If he still has problems, he should stop taking it and contact the vendor.
     
  3. ianzombie

    ianzombie Platinum Member & Advisor

    Reputation Points:
    12,365
    Messages:
    10,096
    Joined:
    Jun 12, 2007
    42 y/o from ireland
    Hardguy, what strain are you usually taking?

    This jittery feeling tends to occur when you take too much, usually of stimulating green strains. It is also a common side effect of being hungry, so if you have not eaten for a few hours and you combine the two this is a side effect you can experience. I actually get it from time to time depending on the strain and the dose.
    Have you tried using a smaller dose to see if this still happens?

    Sometimes you can come across a batch that makes you feel more nauseas than usual. I recently switched vendors for one order and i found their bali to be very harsh on the stomach, even at low doses. However after ordering from them again i found no problem. It possible that the kratom might not be as clean as possible, or could be contaminated with something. It happens from time to time when you are eating plant matter. In most cases the leaves are just sun dried and powdered and shipped. Its possible that they could contain animal urine, shit etc.
    If that is a concern then making a tea by boiling the kratom for 20 minutes in water with a drop of lemon juice should kill off any bacteria.

    Keep in mind that a table spoon is not a good way to weigh kratom, you should get a digital scale. Its possible you are just taking too much of this new strain. A leveled measuring tablespoon of finely powdered kratom could easily contain up to 12+ grams.
    Have a look at the bottom of the first post in this thread. https://drugs-forum.com/threads/200101
     
  4. Hardguy32

    Hardguy32 Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Oct 23, 2013
    from U.S.A.
    Yea he has found his two favorites, usually Maeng Da or Bali Reserve that he takes on a daily basis. AFOM takes them 3 or 4 times a day and is very pleased with the results. He does like to try something new every now and then to keep it interesting. The stuff that made him feel very shaky was called Super "Green" Bali Reserve. It has also happened to him with "Green" Malay. They aren't extracts or pills its just the powder. His dosages are always the same no matter what strain he takes. Its weird that he has tried most of the strains on the market and the only 2 that made him feel shaky so far had the word "Green" in its title. He seriously doubts that is the reason. But that is why he told me to put the question on here because it just doesn't make sense. Especially because these online vendors just make up names half of the time. I agree that it is more potent if you take it on an empty stomach. I don't know....maybe there are people out there that just need to avoid the "Green" strains like him.
     
  5. Cousin Merle

    Cousin Merle Titanium Member

    Reputation Points:
    1,145
    Messages:
    943
    Joined:
    Nov 1, 2012
    from U.S.A.
    Sounds like you took too much. I have gotten this "shakey" feeling sometimes - usually from taking larger amounts of a stimulating strain. I think you probably just took too much. My guess is that even with these newer strains for you (that contain the word "green"), you might be able to get a nice effect from it, but just at a lower dose.

    I agree, you really should invest in a digital scale (they are super cheap) and weigh each amount. A tablespoon is going to give you different amounts depending on the fineness of the grind, the plant material itself, how tightly it is packed, etc. etc. Your doses may be varying between 7 - 12 grams - and that's a lot of kratom. Weighing each dose to at least within 0.5 grams is pretty important IMO. Most people seem to settle on a dose in the 3 - 8 gram range. Anything higher than 8 grams is a very high dose, and probably unnecessary, unless you have very weak kratom.
     
  6. Hardguy32

    Hardguy32 Newbie

    Reputation Points:
    0
    Messages:
    3
    Joined:
    Oct 23, 2013
    from U.S.A.
    Thats a good point Cousin. HE din't really put any stock into the fact that a tbsp in 12 grams. And all of the stuff is good kratom, maybe a bad batch here and there but he knows how and where to purchase. Sounds like he should just lower the dose and see what happens. Thanks for the replies.
     
  7. cika0

    cika0 Newbie

    Reputation Points:
    10
    Messages:
    10
    Joined:
    Jan 8, 2013
    from U.S.A.
    I assume the shakes are from over dosing. I had these shakes before. I was using maeng da for the first time and t&w about 10-12 grams. Felt very speedy and shakey
    No shaking from lowered doses. But after repated trying with lowered and higher doses the shaking returned at high ones.